# SDR FDEA200811255074

- Difficulty date: November 25, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008722400
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SKIN CRACKED APPROX 3/16 INCH BEYOND PREVIOUS STOP PLUG REPAIR.  CRACK IS PROGRESSING AFT TOWARD FASTENER HOLE NR 19 AND TRANSITION RADIUS BETWEEN RIBS 8 AND 9.  COMPLIED WITH EA 6-5730-123509 PART 1, WINGS CRACK IN RT BOTTOM SKIN AT FRONT SPAR, 632BB RIB 8 - 9 REPAIR.
